MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD; HIP REVISION CEMENTLESS MODULAR STEM

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD; HIP REVISION CEMENTLESS MODULAR STEM
Model Number 01.22.005
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021: lot 1901214: (b)(4) items manufactured and released on 11-feb-2020.Expiration date: 2025-01-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved batch review performed on 30 april 2021: stem: m-vizion 01.22.161 distal stem ø12mm l 220mm straight (k191816) lot 1901248: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 3 months after the primary due to subsidence of proximal and distal part of the stem.The surgeon successfully revised the proximal body, distal stem, option head, and option sleeve with competitor components.

Brand Name
STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD
Common Device Name
HIP REVISION CEMENTLESS MODULAR STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11831978
Report Number3005180920-2021-00412
Device Sequence Number17220355
Product Code LZO
UDI-Device Identifier07630971240834
UDI-Public07630971240834
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number01.22.005
Device Catalogue Number01.22.005
Device Lot Number1901214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR